Fixed point theorems in CAT(0) spaces using a generalized Z-type condition

G.S. Saluja

Abstract


In this paper, a convergence theorem is proved for a three-step iterative scheme in the framework of CAT(0) spaces by using a generalized Z-type condition which is more general than the Zamfirescu operator.

Full Text: PDF

How to Cite this Article:

G.S. Saluja, Fixed point theorems in CAT(0) spaces using a generalized Z-type condition, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 402-414

Copyright © 2014 G.S. Saluja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.